Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalization of Menger's result on the structure of logical formulas


Author: Dal Charles Gerneth
Journal: Bull. Amer. Math. Soc. 54 (1948), 803-804
MathSciNet review: 0026018
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09083-8
PII: S 0002-9904(1948)09083-8